Browse by Journals

One level up ...
Export as [RSS feed] RSS 1.0 [RSS2 feed] RSS 2.0
Group by: Year | Person
Jump to: 2013
Number of items: 1.


Schiela, Anton ; Wachsmuth, Daniel:
Convergence analysis of smoothing methods for optimal control of stationary variational inequalities with control constraints.
In: ESAIM : Mathematical Modelling and Numerical Analysis. Vol. 47 (2013) Issue 3 . - pp. 771-787.
ISSN 0764-583X


This list was generated on Mon Jul 15 20:44:12 2024 CEST.
[Top of page]
Use this URL to embed this page in external websites: